# SDR SRAA970613

- Difficulty date: June 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901SJ
- Make and model: Lkheed 382E
- Aircraft serial: 4299
- System (JASC): 2611 · Smoke Detection
- Part: Connector
- Condition: Corrosion
- Location: Nr 1 Smoke Det
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: H

## Discrepancy

ON ENGINE START AT AAB, SMOKE DETECTOR AND HORN WENT OFF.  INSPECTED CARGO COMPARTMENT FOUND NO SIGN OF SMOKE, PULLED CIRCUIT BREAKER TO CUT OFF HORN.  FOUND CANNON PLUG ON NR 1 DETECTOR CORRODED, CLEANED CORROSION FROM CANNON PLUG, SYSTEM OPS CHECKED.  GOOD PER MM CH 26.
